EconPapers    
Economics at your fingertips  
 

Bounded Positive Solutions for a Third Order Discrete Equation

Zeqing Liu, Ming Jia, Shin Min Kang and Young Chel Kwun

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

This paper studies the following third order neutral delay discrete equation , where , , , , are real sequences with for , with for and . By using a nonlinear alternative theorem of Leray-Schauder type, we get sufficient conditions which ensure the existence of bounded positive solutions for the equation. Three examples are given to illustrate the results obtained in this paper.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/237036.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/237036.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:237036

DOI: 10.1155/2012/237036

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:237036